# SDR USAA051121

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 16,743 hours, 16,743 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fr 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SHEAR TIE CORRODED BETWEEN FRAME 69 AND 70.  REMOVED AND REPLACED PART WITH NEW PER 51-72-11, DEFECT SIZE: .05" X 1" AREA.
